Initially you might lose a few pounds because when you have high BP, you tend to retain fluid. For some people, getting their BP under control takes care of the fluid and for some people, the extra fluid drives up their BP.
I took BenicarHCT (spelling?) for a years. It has the diuretic. The first week or so, I peed and sweat a LOT and I did lose a few pounds because I was SO swollen. It was kind of funny/gross but I felt soooo much better when I got through that phase. After that, it wasn't much of an issue.
Now I take a different pill and a separate diuretic when I need it, which is maybe once a week or so (the reason for the change is that I didn't want to be on a birth control pill and Benicar is not approved for pregnancy, so my doctor wanted me to change "just in case" - I don't know why this popped up on her radar after five years).
It's never too late
She believed she could so she did
The difference between who you ARE and who you want to BE is what you DO
First Goal: 274